# SDR VQI2011F00016

- Difficulty date: August 18, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 112441507
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT WAS OPERATING FLIGHT.  APPROX AN HOUR PRIOR TO ARRIVAL AT DESTINATION, THE CREW SENT AN ACARS MESSAGE STATING LOSS OF GREEN HYD SYS QUANTITY AT 2056Z.  MC RESPONDED WITH QUESTIONS OF QUANTITY AND IF ANY OTHER ECAM RELATED MESSAGES.  REPLY FROM CREW STATED NO QUANTITY AND MULTIPLE INOP SYS ASSOCIATED.  CREW REQUESTED RUNWAY 25R AND MEET FROM MX/TOW CREW.  A CONFIRMATION FROM THE DISPATCHER WAS RECEIVED AT 2141Z THAT THE CREW HAD DECLARED AN EMERGENCY.  THE ACFT MADE AN UNEVENTFUL LANDING AT 2212Z, WAS MET BY THE TOW TEAM AND MX AND PULLED INTO THE GATE.  BRAKES SET AT 2247Z.  INSPECTION REVEALED A PINHOLE LEAK ON THE GREEN SYS NR 1 ENGINE HOSE, REF IPC 29-13-49-01A, ITEM 220C, PN 112441-507.  THE HOSE AND CLAMP WERE REPLACED ALONG WITH THE GREEN SYS HYD FILTER.  THE SYS STILL HAD 2.5 GALLONS REMAINING.  THE LANDING GEAR EXTENSION SYS WAS RE-SYNCHED AND PLACED BACK TO NORMAL CONFIGURATION IAW AMM 32-00-00-860-003.  ALL OTHER REQUIRED LEAK AND OPS CHECKS WERE CARRIED OUT.  THE ACFT WAS RETURNED TO SERVICE.
